# SDR GLBA96218

- Difficulty date: November 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120092
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Tracks
- Condition: Dirty
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - ON DEPARTURE INBOARD FLAPS FAILED TO RETRACT.  MAINTENANCE FOUND FLAP TRACKS GUMMED UP AND STICKY.  CLEANED AND LUBED TRACKS AND FLAPS OPERATE NORMALLY.  (M)
